# SDR NWAA080829959

- Difficulty date: March 2, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- Aircraft time: 104,081 hours, 85,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1121 S26-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS, FUSELAGE SKIN WAS DAMAGED AT BS 1121 L26L AND L28L.  REPAIRED PER EA 99-212444.
